# SDR SWAA2017090616094

- Difficulty date: August 31, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 53,375 hours, 31,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY "EXIT LIGHT" LENS COVER BROKEN.  R&R LENS IAW AMM.
